# SDR 20000920SH014

- Difficulty date: September 12, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N97FL
- Make and model: Israel ASTRA SPX
- Aircraft serial: 110
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6225812001
- Part serial: 17465
- Condition: Failed
- Location: Left Wing
- Part time: 805 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP CANCELLED WITH AIRCRAFT ON RAMP DUE TO NO HDG INFO ON PILOT''S PFD AND MFD CAUSED BY FAILURE OF LEFT FLUX VALVE.  (X)
